MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 4 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 4 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 121959290
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a primary plum set, 4 clave multiport connector, ball check valve in sight chamber, 15 micron filter, clave secondary port, clave y-site, polyethylene lined light resistant tubing, secure lock, 216 cm.A leak was reported on the rinsing line of the 4v shaft during patient use (at the day hospital the previous friday).They did not know which lot was affected; however, there were four lots in stock in the department: 14104140, 14076833, 13969330, 14104142.There was no blood loss considered clinically significant.5% glucose was used for rinsing.There was no exposure to the healthcare professional and the leak did not come into contact with the patient.The leak was cleaned up according to the facility's protocol with no specific kit.The patient received the full intended dose.There was no delay in therapy, no adverse clinical consequences and nobody was injured.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
The following items were provided by the customer for investigation: -one used list #121959290, primary plum set, 4 clave multiport connector, ball check valve in sight chamber, 15 micron filter, clave secondary port, clave y-site, polyethylene lined light resistant tubing, secure lock, 216 cm; lot #unknown ---> one used list #unknown extension set w/ orange tubing; lot #unknown.---> three used list #unknown, extension set; lot #unknown ---> one used.List #unknown, 5% glucose 100ml bottle; lot #15tmb780.---> one used list #unknown, 0.9% sodium chloride 100ml bottle; lot #15uba010.---> two used list #unknown, 5% glucose 200ml bag; lot #14tk7113.---> one used list #unknown, 0.9% sodium chloride 50ml bag; lot #17tms091.A tear was observed on the tubing near the back spike of the used device.The reported complaint of a leak could be confirmed.The returned sample leaked near the bag spike.A tear was observed on the tubing at the location of the leak.The probable cause is from an unintentional pulling force during use.D9 - date returned to mfg: 28apr2025.This supplemental emdr report contains an improved b5 description.
 
Event or Problem Description
The event involved a primary plum set, 4 clave multiport connector, ball check valve in sight chamber, 15 micron filter, clave secondary port, clave y-site, polyethylene lined light resistant tubing, secure lock, 216 cm.A leak of 5% glucose on the 4v rinsing shaft was reported during use on a patient.There were no adverse clinical consequences and nobody was injured.There was no delay in therapy and this one was completed.There was no blood loss considered clinically significant.The patient received the full intended dose.

Brand Name
PRIMARY PLUM SET, 4 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21877721
Report Number9615050-2025-00190
Device Sequence Number7899855
Product Code FPA
UDI-Device Identifier00887709102460
UDI-Public00887709102460
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121959290
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5% GLUCOSE RINSE, MFR UNK.; UNSPECIFIED INFUSATE, MFR UNK.
Patient SexUnknown